Alert archive / Missouri / Winter Storm Warnings in 2025

Winter Storm Warning 4, NWS Kansas City, MO

November 28, 20255 counties in Missouri

NWS Kansas City, MO issued this winter storm warning at Nov 28, 2025, 2:45 AM CST for 5 counties in Missouri. It took effect at Nov 29, 2025, 12:00 AM CST. It was in force for 16 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 28, 2025, 2:45 AM CST (08:45 UTC)
In effect from
Nov 29, 2025, 12:00 AM CST
Expired
Nov 29, 2025, 3:41 PM CST
In force
16 hr
Issued by
NWS Kansas City, MO

Counties Adair County, MO, Mercer County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 166 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 9:25 AM CSTSNOW 6.3Kirksville, MOMeasured 6.25 inches in Kirksville.
Nov 29, 10:51 AM CSTSNOW 7Milan, MO
Nov 29, 12:40 PM CSTSNOW 7Milan, MOPublic relayed 7 inches in Milan and still snowing. Via social media.
Nov 29, 12:45 PM CSTSNOW 7Unionville, MOPublic sent image with ruler of 7 inches snowfall. Snow ongoing. Via social media.
Nov 29, 12:54 PM CSTSNOW 7Kirksville, MOUp to around 7 inches measured, snow ongoing. Via social media.
Nov 29, 12:59 PM CSTSNOW 10Lancaster, MOPublic reported 10 inches in Lancaster and still snowing. Via social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WWUS43 KEAX 280845
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
245 AM CST Fri Nov 28 2025

MOZ007-008-017-281645-
/O.UPG.KEAX.WS.A.0005.251129T0000Z-251130T1200Z/
/O.NEW.KEAX.WS.W.0004.251129T0600Z-251130T0600Z/
Putnam-Schuyler-Adair-
Including the cities of Lancaster, Queen City, Kirksville,
Downing, Glenwood, Greentop, and Unionville
245 AM CST Fri Nov 28 2025

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT 
CST SATURDAY NIGHT...

* WHAT...Heavy snow expected. Total snow accumulations forecast 
  between 3 and 5 inches with visibility less than 1 mile.

* WHERE...Putnam, Adair, and Schuyler Counties.

* WHEN...From midnight tonight to midnight CST Saturday Night.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency.

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

MOZ003-005-006-015-016-024-025-281645-
/O.UPG.KEAX.WS.A.0005.251129T0000Z-251130T1200Z/
/O.NEW.KEAX.WW.Y.0011.251129T0600Z-251130T0600Z/
Worth-Harrison-Mercer-Grundy-Sullivan-Linn MO-Macon-
Including the cities of Bethany, Marceline, Grant City, Milan,
Macon, Princeton, La Plata, Mercer, Brookfield, Trenton, and
Green City
245 AM CST Fri Nov 28 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 
MIDNIGHT CST SATURDAY NIGHT...

* WHAT...Wintry mix of rain and snow expected. Total snow 
  accumulations between 1 and 3 inches are forecast with reduced 
  visibility.

* WHERE...Portions of north central and northwest Missouri.

* WHEN...From midnight tonight to midnight CST Saturday Night.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

MOZ033-281645-
/O.NEW.KEAX.WW.Y.0011.251129T0600Z-251130T0600Z/
Randolph-
Including the cities of Moberly
245 AM CST Fri Nov 28 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 
MIDNIGHT CST SATURDAY NIGHT...

* WHAT...Wet snow expected. Total snow accumulations up to two 
  inches.

* WHERE...Randolph County.

* WHEN...From midnight tonight to midnight CST Saturday Night.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

https://www.weather.gov/eax

Krull
4 follow-up statements
478 
WWUS43 KEAX 282024
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
224 PM CST Fri Nov 28 2025

MOZ006-016-290430-
/O.UPG.KEAX.WW.Y.0011.251129T0600Z-251130T0600Z/
/O.EXA.KEAX.WS.W.0004.251129T0600Z-251130T0600Z/
Mercer-Sullivan-
Including the cities of Princeton, Milan, Mercer, and Green City
224 PM CST Fri Nov 28 2025

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT 
CST SATURDAY NIGHT...

* WHAT...Heavy snow and mixed precipitation expected. Total snow 
  accumulations between 3 and 7 inches.

* WHERE...Mercer and Sullivan Counties.

* WHEN...From midnight tonight to midnight CST Saturday Night.

* IMPACTS...Plan on slick to hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency.

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

MOZ007-008-017-290430-
/O.CON.KEAX.WS.W.0004.251129T0600Z-251130T0600Z/
Putnam-Schuyler-Adair-
Including the cities of Queen City, Kirksville, Greentop,
Lancaster, Glenwood, Downing, and Unionville
224 PM CST Fri Nov 28 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
MIDNIGHT CST SATURDAY NIGHT...

* WHAT...Heavy snow and mixed precipitation expected. Total snow 
  accumulations between 5 and 9 inches.

* WHERE...Putnam, Adair, and Schuyler Counties.

* WHEN...From midnight tonight to midnight CST Saturday Night.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency.

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

MOZ001-002-004-290430-
/O.EXA.KEAX.WW.Y.0011.251129T0600Z-251130T0600Z/
Atchison MO-Nodaway-Gentry-
Including the cities of Stanberry, Albany, Fairfax, Tarkio, King
City, Maryville, and Rock Port
224 PM CST Fri Nov 28 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 
MIDNIGHT CST SATURDAY NIGHT...

* WHAT...Snow and mixed precipitation expected. Total snow 
  accumulations of 1 to 3 inches and ice accumulations around a 
  light glaze. Winds gusting as high as 35 mph.

* WHERE...Atchison MO, Gentry, and Nodaway Counties.

* WHEN...From midnight tonight to midnight CST Saturday Night.

* IMPACTS...Plan on slick to hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Consider delaying travel 
if possible.

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

MOZ003-005-015-024-025-033-290430-
/O.CON.KEAX.WW.Y.0011.251129T0600Z-251130T0600Z/
Worth-Harrison-Grundy-Linn MO-Macon-Randolph-
Including the cities of Bethany, Moberly, Marceline, La Plata,
Macon, Trenton, Grant City, and Brookfield
224 PM CST Fri Nov 28 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT 
TO MIDNIGHT CST SATURDAY NIGHT...

* WHAT...Snow and mixed precipitation expected. Total snow 
  accumulations up to 4 inches and ice accumulations around a light 
  glaze.

* WHERE...Portions of north central and northwest Missouri.

* WHEN...From midnight tonight to midnight CST Saturday Night.

* IMPACTS...Plan on slick to hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Consider delaying travel 
if possible.

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

https://www.weather.gov/eax

Curtis
329 
WWUS43 KEAX 290416
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1016 PM CST Fri Nov 28 2025

MOZ006>008-016-017-291100-
/O.CON.KEAX.WS.W.0004.251129T0600Z-251130T0600Z/
Mercer-Putnam-Schuyler-Sullivan-Adair-
Including the cities of Glenwood, Princeton, Lancaster, Mercer,
Greentop, Downing, Queen City, Green City, Milan, Kirksville, and
Unionville
1016 PM CST Fri Nov 28 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST 
SATURDAY NIGHT...

* WHAT...Heavy mixed precipitation expected. Total snow 
  accumulations between 4 and 6 inches and ice accumulations around 
  a light glaze.

* WHERE...Mercer, Putnam, Sullivan, Adair, and Schuyler Counties.

* WHEN...Until midnight CST Saturday Night.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency.

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

MOZ001>005-015-024-025-033-291100-
/O.CON.KEAX.WW.Y.0011.251129T0600Z-251130T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Grundy-Linn MO-Macon-
Randolph-
Including the cities of La Plata, Rock Port, Stanberry, Tarkio,
Marceline, Moberly, Bethany, Macon, Grant City, Trenton,
Brookfield, King City, Maryville, Fairfax, and Albany
1016 PM CST Fri Nov 28 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST 
SATURDAY NIGHT...

* WHAT...Mixed precipitation expected. Total snow accumulations up 
  to 4 inches and ice accumulations around a light glaze. Winds 
  gusting as high as 35 mph.

* WHERE...Portions of north central and northwest Missouri.

* WHEN...Until midnight CST Saturday Night.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

https://www.weather.gov/eax

Collier
607 
WWUS43 KEAX 290736
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
136 AM CST Sat Nov 29 2025

MOZ006>008-016-017-291545-
/O.CON.KEAX.WS.W.0004.000000T0000Z-251130T0600Z/
Mercer-Putnam-Schuyler-Sullivan-Adair-
Including the cities of Mercer, Queen City, Lancaster, Glenwood,
Kirksville, Unionville, Downing, Milan, Greentop, Princeton, and
Green City
136 AM CST Sat Nov 29 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Heavy snow. Additional snow accumulations between 4 and 6 
  inches. Winds periodically gusting as high as 35 mph.

* WHERE...Mercer, Putnam, Sullivan, Adair, and Schuyler Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency.

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

MOZ001>005-015-024-025-033-291545-
/O.CON.KEAX.WW.Y.0011.000000T0000Z-251130T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Grundy-Linn MO-Macon-
Randolph-
Including the cities of Fairfax, Macon, Marceline, Bethany,
Brookfield, Rock Port, Grant City, Moberly, Tarkio, Stanberry,
Trenton, La Plata, King City, Maryville, and Albany
136 AM CST Sat Nov 29 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Mixed precipitation. Additional snow accumulations of 2 to 
  4 inches and ice accumulations around a light glaze. Winds 
  periodically gusting as high as 35 mph.

* WHERE...Portions of north central and northwest Missouri. Light 
  ice accumulations confined mainly to far northwest Missouri.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions in Kansas can be obtained by calling 5 1 
1 and in Missouri by visiting traveler.modot.org.

&&

$$

https://www.weather.gov/eax

Krull
553 
WWUS43 KEAX 292141
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
341 PM CST Sat Nov 29 2025

MOZ006>008-016-017-292245-
/O.CAN.KEAX.WS.W.0004.000000T0000Z-251130T0600Z/
Mercer-Putnam-Schuyler-Sullivan-Adair-
Including the cities of Princeton, Greentop, Downing, Green City,
Lancaster, Unionville, Glenwood, Mercer, Milan, Kirksville, and
Queen City
341 PM CST Sat Nov 29 2025

...WINTER STORM WARNING IS CANCELLED...

Accumulating snow has come to an end. Use caution while traveling as 
roads may still be slippery or snow covered.

$$

MOZ001>005-015-024-025-033-292245-
/O.CAN.KEAX.WW.Y.0011.000000T0000Z-251130T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Grundy-Linn MO-Macon-
Randolph-
Including the cities of La Plata, Rock Port, Grant City, Tarkio,
Maryville, Fairfax, Bethany, Trenton, Brookfield, Marceline,
Macon, Moberly, King City, Albany, and Stanberry
341 PM CST Sat Nov 29 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

Accumulating snow has come to an end. Use caution while traveling as 
roads may still be slippery.

$$

https://www.weather.gov/eax

73

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this winter storm warning went out at Nov 27, 10:53 PM CST, 3 hours 52 minutes earlier. Its key messages:

  • Cool and dry Thanksgiving today.
  • Majority of Friday will be dry with a storm system arriving Friday night
  • Chances for wintry precipitation have expanded. 4-7 inches of snow is possible across far NE MO (including the Kirksville area). A Winter Storm Watch has been issued for this area. Other areas could see 0.5-3 inches of snow.
  • Some uncertainties remain with the potential for a shifting storm track, and a fine line between light snow and more notable accumulating snow, and chances for rain undercutting potential snow totals.
  • Road travel impacts are likely late Friday through Saturday especially along I-35, US-36, and US-65.
Area forecast discussion, Nov 27, 10:53 PM CST, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1053 PM CST Thu Nov 27 2025

.KEY MESSAGES...

- Cool and dry Thanksgiving today.

- Majority of Friday will be dry with a storm system arriving
  Friday night

- Chances for wintry precipitation have expanded. 4-7 inches of
  snow is possible across far NE MO (including the Kirksville
  area). A Winter Storm Watch has been issued for this area.
  Other areas could see 0.5-3 inches of snow.

- Some uncertainties remain with the potential for a shifting
  storm track, and a fine line between light snow and more
  notable accumulating snow, and chances for rain undercutting
  potential snow totals.

- Road travel impacts are likely late Friday through Saturday
  especially along I-35, US-36, and US-65.

&&

.DISCUSSION...
Issued at 401 AM CST Thu Nov 27 2025

Overview

Dry and cool for Thanksgiving day. Temperatures remain below normal
in the low to mid 40s.

Moving on to the expected storm system this weekend. Firstly, much
of the daylight hours Friday remain dry and travel impact free
(locally speaking). The storm system is expected to move in during
the evening and overnight period. Impactful weather is expected to
continue through much of Saturday vacating the area by Saturday
overnight into Sunday. The area of notable accumulating snow has
expanded and looks to encompass areas from Rockport, MO SE through
Moberly and points northeast. Current snowfall forecasts for NW MO
range from 4-7 inches where a Winter Storm Watch has been issued.
Observable road travel impacts are likely along I-35, US-36, and US-
65 in this area. Accumulating snow is becoming more likely across
the area sans the Truman Lake region. Much of this is likely to be
more limited to grassy surfaces as ground temperatures will continue
to be decently warm enough to slow accumulations. General trends
have been moving this system southward thus shifting the axis of
heaviest snow with it.

Detailed Discussion (Confidence, Uncertainties, etc.)

Of course, being the first substantial storm of the year (for us) in
a seasonal transition environment - it's going to be complicated...
The good news is that vertical profiles keep temperatures from the
surface to 800mb either above or below freezing with limited
oscillations between the 0C isotherm. This keeps precipitation types
fairly simple between rain, a wintry mix of rain, sleet, and snow,
as well as straight snow (read: little chance for freezing
rain/ice).

Satellite imagery shows our culprit system working its way on shore
on the Washington coast. As this wave moves on shore, ridging across
the central CONUS enables steady moisture transport (and some warm
air) across the front range of the Rockies. The upper wave is
expected to flatten out stretching over the Rockies encouraging the
development of a leeward midlevel wave Friday afternoon. Rapid
fronto and cyclogenesis quickly tap into the available moisture pool
and begin developing snow showers across the upper Plains.
Simultaneously, the southern pressure gradient tightens expediting
flow of moisture into the region. By late Friday, the low will have
dug deep enough south to entice the development of showers across
the area. Frontal boundaries are expected to set up with the warm
front somewhere across far northern MO and southern IA, and a cold
front across the western side of the system. The placement of these
frontal boundaries will be critical in anticipated rain/snow amounts.

Confidence is high that this system will likely pass through the
region. Most guidance passes the center of the low through the
southern side of the region. Confidence is also high that we will
see a transition of precipitation throughout the storm's residency
in the area. As mentioned earlier, vertical profiles do look to stay
fairly stark between rain, wintry mix (rain, sleet, snow), and snow.
Confidence is also growing in accumulating snowfall and potentially
notable accumulations across northeast MO. Model guidance has been
steadily increasing snowfall potential particularly around the
Kirksville area where guidance averages around 5 inches ranging from
3-7 inches of snow anticipated. Areas where 5+ inches of snow are
possible are highlighted in the current Winter Storm Watch. This
does not mean that this area will be upgraded to a warning as
forecasts are updated. Winter weather products will have to be
curated to cover potential impacts from this system, especially
during the upcoming busty travel weekend.

On to the uncertainties, of course, one of the primary uncertainties
is the track of the system. Over the course of the past several
ensemble model guidance runs, the track of the system has been
shifting further south. This has resulted in several things
including increased chances for accumulating snow as well as
increased chances for cooler temperature. One other variable this has
introduced is an invasion of drier air to the norther which might
increase snow liquid ratios which when given the ample moisture
expected in the area, leads to high snowfall totals. This area of
dry air is likely to affect areas north of US-36.

The dynamic nature of the system as it progress across the area is
another factor that could significantly affect perception totals.
The warm front deviating north or south, the cold front arriving
later or earlier, will greatly affect snow potential. If the front
moves too far north, we will experience more warm air, rain, and
thus lower snow totals. If it does not move north enough, more
snowfall is likely, and there is a chance that far NW MO could see
even more snow than forecasted.

For the KC metro, most precipitation is expected to be rain. The
best chance for snow for the KC metro and points south is expected
on the backside of the cold front in which precipitation is expected
to transition to snow. Accumulations are expected to remain under
an inch with most accumulations expected on grassy surfaces. Ground
temperatures are expected to remain decently warm cutting into snow
totals. That said, a tenth of a half an inch of snow is not out of
the question. Of course, the deviations mentioned before in the
forecast discussion will play a critical role in the amount of rain
and/or snow the KC metro might experience.

Looking further, tomorrow's system is expected to vacate the area by
Sunday morning. Another system moves through the region Monday, but
several uncertainties remain with this subsequent system. Just
between yesterday's run and today's the system has shifted
precipitation from south of I-70 to north of I-70. Much of this
fluctuation is likely due to how ensemble members are handling the
previous system and the synoptic resolution of its passing. As the
high resolution short term picture comes into range today, the
extended picture will gain some clarity.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1046 PM CST Thu Nov 27 2025

VFR conditions with light winds anticipated for the majority of
this TAF period. Winds begin their gradual shift to the south
during the predawn hours this morning as a surface high
continues its track to the east/southeast of the area. A few
occasional gusts to 10-12 kts will possible starting late
tomorrow morning with diurnal mixing. Towards the end of the
TAF period, a few showers may impact the terminals. Confidence
is higher for the terminals farther north (KSTJ, KMCI, and
KMKC). Just after the TAF period, the rain may transition to
snow. Areas most likely to see significant reductions to flying
conditions due to snow remain north of I-70 and east of I-35.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Storm Watch from Friday evening through late Saturday
     night for MOZ003-005>008-015>017-024-025.
KS...None.

&&

DISCUSSION...Curtis
AVIATION...Collier
Hazardous weather outlook, Nov 27, 5:04 AM CST, 21 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0504 AM CST Thu Nov 27 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281104-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0504 AM CST Thu Nov 27 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

There is a low probability of widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

- Cool and dry Thanksgiving today.

- Majority of Friday will be dry with a storm system arriving
  Friday night

- Chances for wintry precipitation have expanded. 4-7 inches of
  snow is possible across far NE MO (including the Kirksville
  area). A Winter Storm Watch has been issued for this area.
  Other areas could see 0.5-3 inches of snow.

- Some uncertainties remain with the potential for a shifting
  storm track, and a fine line between light snow and more
  notable accumulating snow, and chances for rain undercutting
  potential snow totals.

- Road travel impacts are likely late Friday through Saturday
  especially along I-35, US-36, and US-65.

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 2:45 AM CSTWinter Weather AdvisoryEAXAtchison, Gentry, Grundy, Harrison, Linn, Macon and 5 more37 hr

Nearby

Winter Storm Warnings in Missouri, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.